RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Stotskii, È D

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:81
Abstract pages:1135
Full texts:519

http://www.mathnet.ru/eng/person40801
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/545756

Publications in Math-Net.Ru
1976
1. B. E. Kats, È. D. Stotskii, “Superstructures of Generative Grammars and the Property of Semilinearity”, Probl. Peredachi Inf., 12:2 (1976),  95–97  mathnet  mathscinet  zmath; Problems Inform. Transmission, 12:2 (1976), 156–158
1975
2. A. N. Maslov, È. D. Stotskii, “Classes of formal grammars”, Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern., 12 (1975),  155–187  mathnet  mathscinet  zmath; J. Soviet Math., 6:2 (1976), 189–209
1974
3. È. D. Stotskii, “On algorithmic properties of conditional grammars with scattered context”, Dokl. Akad. Nauk SSSR, 216:5 (1974),  994–997  mathnet  mathscinet  zmath
1972
4. È. D. Stotskii, “Conditional grammars with dispersed context”, Dokl. Akad. Nauk SSSR, 207:4 (1972),  796–799  mathnet  mathscinet  zmath
5. W. Imrikh, È. Stotskii, “The optimal embeddings of metrics into graphs”, Sibirsk. Mat. Zh., 13:3 (1972),  558–565  mathnet  mathscinet  zmath; Siberian Math. J., 13:3 (1972), 382–387
1971
6. V. Imrikh, È. Stotskii, “On optimum embeddings of metrics in graphs”, Dokl. Akad. Nauk SSSR, 200:2 (1971),  279–281  mathnet  mathscinet  zmath
7. È. D. Stotskii, “Control of the Conclusion in Formal Grammars”, Probl. Peredachi Inf., 7:3 (1971),  87–102  mathnet  mathscinet  zmath; Problems Inform. Transmission, 7:3 (1971), 257–270
8. È. D. Stotskii, “Formal Grammars and Constraints on Derivation”, Probl. Peredachi Inf., 7:1 (1971),  87–101  mathnet  mathscinet  zmath; Problems Inform. Transmission, 7:1 (1971), 69–81
1964
9. È. D. Stotskii, “On the imbedding of finite metrics into a graph”, Sibirsk. Mat. Zh., 5:5 (1964),  1203–1206  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020